Jump to content
Important Survey - Please Participate ×

How do you know?


[co...]

Recommended Posts

This has probably been asked many times but I need validation. Could this be underlying symptoms of major depression and major anxiety or is this just Benzo withdrawal? I wasn't extremely happy before I started taking Benzo's and all the AD's they tried me on (when I had to leave my job June 2016) so I'm not sure. I had some nervousness but I didn't even know what depression or anxiety was. I was definitely stressed but didn't internalize it as a feeling or a problem. I just don't know how much of this is just me and therefore I may need to be trying more AD's or whether all of these symptoms can be tied to benzo usage and withdrawal. For example; Monday I was in bed all day; totally depressed, no energy, no motivation, just laid there all day dreading yet another week of boredom. Tuesday I got up and went to the gym and did a couple of errands. Wednesday I had severe anxiety all day just thinking that I'm never going to get better ...but I managed to get myself to the gym. I was in a rage last night with restlessness and really bad agitation. I spent most of the day holding back tears and when I tried to cry, I couldn't... my eyes just kept watering but no emotion except dread. Today back to depression; not copious amounts of anxiety like the other day but it's there.

 

Any insights or comments would be really helpful.

 

Thank you

Link to comment
Share on other sites

What where you prescribed/taking benzos for to begin with? It is more than likely benzos since those are classic benzo withdrawal symptoms. Sounds like you had some mild  depression before this as well though. If you were majorly depressed before this you would know.

 

Regardless of what the depression and anxiety are from the treatment for them will be the same.Best of luck

 

Remy

Link to comment
Share on other sites

They will initially prescribed PRN (Ativan) as I was having trouble with some nervousness at work when doing presentations. I started using them more and more; for interviews, then just to get to work in the morning, then at work when meeting my boss or doing an important meeting. Until I was using them most days in varying dosages (.25 - 1mg). Then I chose to leave my job as I thought that was the reason I had so much anxiety and I was medicating myself to go to work and I convinced myself that I would be in better shape to get another job. But then it just all got worse. Massive anxiety, fear, major depression, etc...Tried a bunch of AD's, went to a couple of treatment centers, did therapy, meditation, yoga, supplements.... everything you can think of for the past 1.7 years.

 

So I'm not any AD's at this point and have never been on one for more than 2-3 months. I've been on Clonazepam from June 2015 - October 13, 2015. With a couple of failed withdrawals that lasted for a few weeks each. I'm now on my 3rd Withdrawal and it's almost been 6 weeks. But I still have this looming sense of hopelessness, despair, crazy anxiety at times, ...just don't know what's going on and need to figure out if this is Benzo withdrawal.

Link to comment
Share on other sites

They will initially prescribed PRN (Ativan) as I was having trouble with some nervousness at work when doing presentations. I started using them more and more; for interviews, then just to get to work in the morning, then at work when meeting my boss or doing an important meeting. Until I was using them most days in varying dosages (.25 - 1mg). Then I chose to leave my job as I thought that was the reason I had so much anxiety and I was medicating myself to go to work and I convinced myself that I would be in better shape to get another job. But then it just all got worse. Massive anxiety, fear, major depression, etc...Tried a bunch of AD's, went to a couple of treatment centers, did therapy, meditation, yoga, supplements.... everything you can think of for the past 1.7 months.

 

So I'm not any AD's at this point and have never been on one for more than 2-3 months. I've been on Clonazepam from June 2015 - October 13, 2015. With a couple of failed withdrawals that lasted for a few weeks each. I'm now on my 3rd Withdrawal and it's almost been 6 weeks. But I still have this looming sense of hopelessness, despair, crazy anxiety at times, ...just don't know what's going on and need to figure out if this is Benzo withdrawal.

 

Your story sounds all to familiar. Everything your experiencing is completely normal for withdrawal. You really just gotta buckle down and hang in there. Do not take anymore benzos . There is a possibility you are kindling yourself by starting and stopping so much. At this point you really need to stick this withdrawal out and not reinstate.

 

Focus on doing meditations ,yoga and deep breathing. All of those things have helped me tremendously and the better i get at these skills the more they help me. I know you just want this suffering to end. Unfortunately the only way for it to end is just to wait until our minds heal . Time is the only thing that can heal the damage from benzos. I think since you were not on it that long there is a chance your recovery will be quicker than most people on here. There is no guarantee but its good to keep some kind of hope going throughout recovery .

 

There are some people who were only on benzos a month and suffered two years or more. So you really just need to stay off the benzos.

 

What kind of supplements have you been taking? I wouldn't try taking any new supplements that you havent already been taking. Our bodies are hyper sensitive to everything right now. I had a horrible reaction to supplements. People say if you were taking them before withdrawal then your most likely fine but who really knows?

 

6 weeks is still the acute stage so you are in the worst of it right now.

Link to comment
Share on other sites

Thank you for the insights Remy.

 

I'm currently taking a few different things;

 

Trazodone 12.5 mg / middle of the night when I wake up. I'm trying to come off this. I started at 50 mg 8 weeks ago.

2 / day Roloraplex, Licorice Plus (both for adrenal support recommended by my ND)

Lithium Orotate 5-10mg / Day (Morning / Mid Day and Night) Not sure if this is really doing anything.

Tryptophan 500 - 800 mg / Day (Afternoon and Night) Not sure if this is really doing anything.

 

Vitamins:

2-3 / week Vitamin D

2 / day Vitamin C

2 / day Omega 3

 

Veg Protein Shake in the morning with Multi-Amino Powder (Recommended by my ND)

 

Link to comment
Share on other sites

Thank you for the insights Remy.

 

I'm currently taking a few different things;

 

Trazodone 12.5 mg / middle of the night when I wake up. I'm trying to come off this. I started at 50 mg 8 weeks ago.

2 / day Roloraplex, Licorice Plus (both for adrenal support recommended by my ND)

Lithium Orotate 5-10mg / Day (Morning / Mid Day and Night) Not sure if this is really doing anything.

Tryptophan 500 - 800 mg / Day (Afternoon and Night) Not sure if this is really doing anything.

 

Vitamins:

2-3 / week Vitamin D

2 / day Vitamin C

2 / day Omega 3

 

Veg Protein Shake in the morning with Multi-Amino Powder (Recommended by my ND)

 

When I read this list my inner alarm bells go crazy. I would not take any supplements at the moment. And I would say as long as you are taking Trazodone and the other chemical pills you never know what you would feel like. That s my personal experience - as long as I took chemical drugs my psyche and my body had no chance to feel well.

 

 

Link to comment
Share on other sites

×
×
  • Create New...